Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A report on primes of the form $ k\cdot 2\sp{n}+1$ and on factors of Fermat numbers


Author: Raphael M. Robinson
Journal: Proc. Amer. Math. Soc. 9 (1958), 673-681
MSC: Primary 10.00; Secondary 68.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0096614-7
Erratum: Proc. Amer. Math. Soc. 9 (1958), 1000-1000.
MathSciNet review: 0096614
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.00, 68.00

Retrieve articles in all journals with MSC: 10.00, 68.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096614-7
Article copyright: © Copyright 1958 American Mathematical Society